Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Error estimates arising from certain pseudorandom sequences in a quasirandom search method


Author: Ricardo A. Mitchell
Journal: Math. Comp. 55 (1990), 289-297
MSC: Primary 65C10; Secondary 11K45
MathSciNet review: 1023765
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we apply number-theoretic results to estimate the dispersion, a measure of denseness for sequences in a bounded set, of the Halton and Hammersley sequences in the hypercube $ {I^s} = {[0,1]^s}$. It is seen that they attain the minimal order of magnitude for the dispersion.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10, 11K45

Retrieve articles in all journals with MSC: 65C10, 11K45


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1990-1023765-9
PII: S 0025-5718(1990)1023765-9
Keywords: Global optimization, dispersion, discrepancy, pseudorandom sequence, Chinese remainder theorem, denseness
Article copyright: © Copyright 1990 American Mathematical Society